Skip to main content Accessibility help
×
×
Home

William W. Boone. Certain simple, unsolvable problems of group theory V–VI. Koninklijke Nederlandse Akademie van Wetenschappen, Proceedings, series A, vol. 60 (1957), pp. 22–27, 227–232; also Indagationes mathematicae, vol. 19 (1957), pp. 22–27, 227–232.

  • Michael O. Rabin

Copyright

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed